Tokyo Journal of Mathematics

Non-Existence of Homomorphisms between Quantum Groups

Takahiro HAYASHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 431-435.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129467

Digital Object Identifier
doi:10.3836/tjm/1270129467

Mathematical Reviews number (MathSciNet)
MR1197109

Zentralblatt MATH identifier
0779.17011

Citation

HAYASHI, Takahiro. Non-Existence of Homomorphisms between Quantum Groups. Tokyo J. Math. 15 (1992), no. 2, 431--435. doi:10.3836/tjm/1270129467. https://projecteuclid.org/euclid.tjm/1270129467


Export citation